# SDR SA06025

- Difficulty date: April 26, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 985US125H3R
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE AFT LEFT ENTRANCE DOOR ESCAPE SLIDE GIRT BAR IS WORN.  MAINTENANCE REPLACED THE AFT LEFT ENTRANCE DOOR ESCAPE SLIDE GIRT BAR.  OK FOR SERVICE.
